# SDR DALA2025042103054

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 27,986 hours, 10,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0917526) SIDE WALL TO BULKHEAD PANEL SUPPORT CORROSION BS 500L RBL 25 WL 157. REMOVED AND INSTALLED NEW SIDEWALL TO BULKHEAD PANEL SUPPORT RAIL ASSY AT STA 500L RBL 25 WL 157 PER B737-900 SRM 51-40-02-0G AND DRAWING 143A9481.
